×

Found 1,264 Documents (Results 1–100)

Diophantine exponents of lattices and the growth of higher-dimensional analogues of partial quotients. (English. Russian original) Zbl 07745509

Sb. Math. 214, No. 3, 349-362 (2023); translation from Mat. Sb. 214, No. 3, 71-84 (2023).
MSC:  11J25 11D75
PDFBibTeX XMLCite
Full Text: DOI MNR

On the transference principle and Nesterenko’s linear independence criterion. (English. Russian original) Zbl 07739845

Izv. Math. 87, No. 2, 252-264 (2023); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 87, No. 2, 56-68 (2023).
MSC:  11H06 11J82
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

Relationship between the extremality of a manifold and that of an affine image of the topological product of its several copies. (English. Russian original) Zbl 1508.11078

Math. Notes 112, No. 6, 826-830 (2022); translation from Mat. Zametki 112, No. 6, 803-809 (2022).
MSC:  11J83 11J25
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field